Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 24, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 19, 2017, 3:24 PM CDT for Runnels County, Taylor County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 3:24 PM CDT (20:24 UTC)
- Expired
- May 19, 2017, 4:00 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Runnels County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 86 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:39 PM CDT | HAIL 1 | 2 Ssw Pumphrey, TX | ONE INCH HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
399
WFUS54 KSJT 192024
TORSJT
TXC399-441-192100-
/O.NEW.KSJT.TO.W.0024.170519T2024Z-170519T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
324 PM CDT FRI MAY 19 2017
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
South central Taylor County in west central Texas...
North central Runnels County in west central Texas...
* Until 400 PM CDT
* At 323 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west Winters, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported funnel cloud 4 miles west of
Winters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bradshaw around 345 PM CDT.
Tuscola and Lawn around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pumphrey, Drasco and Ovalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3188 10001 3202 10013 3226 9984 3209 9972
TIME...MOT...LOC 2023Z 233DEG 20KT 3200 10000
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
043 follow-up statements
126
WWUS54 KSJT 192031
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
331 PM CDT FRI MAY 19 2017
TXC399-441-192100-
/O.CON.KSJT.TO.W.0024.000000T0000Z-170519T2100Z/
Taylor TX-Runnels TX-
331 PM CDT FRI MAY 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH
CENTRAL TAYLOR AND NORTH CENTRAL RUNNELS COUNTIES...
At 328 PM CDT, a confirmed tornado was located 2 miles north
Winters, moving northeast at 25 mph. It was rain wrapped.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Bradshaw around 345 PM CDT.
Tuscola and Lawn around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pumphrey, Drasco and Ovalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3188 10001 3202 10013 3226 9984 3209 9972
TIME...MOT...LOC 2030Z 233DEG 20KT 3202 9996
TORNADO...OBSERVED
HAIL...1.00IN
$$
04953
WWUS54 KSJT 192042
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
342 PM CDT FRI MAY 19 2017
TXC399-441-192100-
/O.CON.KSJT.TO.W.0024.000000T0000Z-170519T2100Z/
Taylor TX-Runnels TX-
342 PM CDT FRI MAY 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH
CENTRAL TAYLOR AND NORTH CENTRAL RUNNELS COUNTIES...
At 342 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Winters, moving east at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Winters around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pumphrey, Drasco and Ovalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3188 10001 3202 10013 3226 9984 3209 9972
TIME...MOT...LOC 2042Z 285DEG 10KT 3198 10002
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$570
WWUS54 KSJT 192050
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
350 PM CDT FRI MAY 19 2017
TXC399-441-192100-
/O.CON.KSJT.TO.W.0024.000000T0000Z-170519T2100Z/
Taylor TX-Runnels TX-
350 PM CDT FRI MAY 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH
CENTRAL TAYLOR AND NORTH CENTRAL RUNNELS COUNTIES...
At 349 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Winters, moving east at 10 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Winters and Bradshaw around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Pumphrey, Drasco and Ovalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3188 10001 3202 10013 3226 9984 3209 9972
TIME...MOT...LOC 2049Z 275DEG 10KT 3200 9999
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 3:08 PM CDT, 16 minutes earlier.
Area forecast discussion, May 19, 3:08 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 308 PM CDT Fri May 19 2017 .SHORT TERM... (Tonight and Saturday) An upper low now centered over Colorado this afternoon will lift northeast over the Central Plains by Saturday afternoon. A cold front will push south through the Big Country tonight and through the remainder of the forecast area by noon tomorrow. Showers and thunderstorms will be likely over most of the forecast area tonight with the better chance tomorrow over the southern half of the area. Lows tonight will be in the mid to upper 50s across the northern half of the area as the cold front moves through. The southern half of the area will see lows in the morning in the low to mid 60s. .LONG TERM... (Saturday night through next Friday) As the upper low lifts further to the northeast and over the Great Lakes area, the upper flow over the forecast will be zonal. Precipitation will be confined primarily to the southern half of the area Sunday night through Monday night. As upper high pressure builds over the western CONUS on Monday and our upper flow veers to the northwest, a disturbance in the northwest flow aloft will bring another chance of showers and thunderstorms to the most of the forecast area. An upper disturbance rotating around the upper low stationed over the Great Lakes region will push the next cold front south through the forecast area on Tuesday with another chance of showers and thunderstorms for all the CWA. Cooler post-frontal afternoon highs on Tuesday and Wednesday will mostly be in the 70s with northernly winds. The forecast will be dry Wednesday through the end of the week as afternoon highs warm back into the 80s on Thursday and the 90s on Friday. Morning lows on Wednesday in the 50s will warm into the 60s Thursday and Friday morning. && .PRELIMINARY POINT TEMPS/POPS... Abilene 58 76 56 80 / 60 20 20 10 San Angelo 62 77 59 80 / 50 30 40 20 Junction 66 79 62 80 / 60 60 60 30 Brownwood 63 77 57 80 / 60 40 40 20 Sweetwater 56 75 55 80 / 40 10 10 5 Ozona 62 79 60 79 / 50 40 50 30 && .SJT WATCHES/WARNINGS/ADVISORIES... &&
Hazardous weather outlook, May 19, 3:07 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 307 PM CDT Fri May 19 2017 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-202015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 307 PM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Thunderstorms will be possible this afternoon and tonight across much of West Central Texas. Some of these storms may become strong to severe, with large hail, damaging winds, isolated tornadoes, and dangerous lightning being the main hazards. In addition, locally heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will be possible across much of West Central Texas Saturday through Tuesday. The main hazards will be dangerous lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight.
In the hours before
Local storm report, May 19, 11:37 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1137 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM HAIL ELBERT 33.27N 98.99W
05/19/2017 E0.88 INCH THROCKMORTON TX PUBLIC
&&
EVENT NUMBER SJT1700093
WILEYSpecial weather statement, May 19, 12:46 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1246 PM CDT FRI MAY 19 2017
TXZ113-127-191830-
Jones TX-Taylor TX-
1246 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JONES AND NORTHERN
TAYLOR COUNTIES UNTIL 130 PM CDT...
At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm near
View, or 17 miles southwest of Abilene, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
View around 1255 PM CDT.
Dyess AFB around 105 PM CDT.
Tye around 110 PM CDT.
Abilene around 130 PM CDT.
Other locations impacted by this storm include Hodges, Impact, Lake
Abilene, Camp Tonkawa and Kirby Lake.
This includes Interstate 20 between Mile Markers 271 and 286.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3240 9962 3240 9963 3219 9994 3230 10013
3261 9985
TIME...MOT...LOC 1746Z 215DEG 31KT 3232 9999
JWSpecial weather statement, May 19, 12:59 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1259 PM CDT FRI MAY 19 2017
TXZ064-065-191830-
Coke TX-Sterling TX-
1259 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COKE AND EAST
CENTRAL STERLING COUNTIES UNTIL 130 PM CDT...
At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm
over Broome, or 11 miles southeast of Sterling City, moving east at
40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southwestern Coke
and east central Sterling Counties, including the following
locations: Us-87 Near The Coke-Tom Green County Line.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3191 10059 3177 10047 3169 10077 3170 10086
3167 10086 3166 10088 3172 10097
TIME...MOT...LOC 1759Z 252DEG 42KT 3174 10083
mkdSpecial weather statement, May 19, 1:32 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service San Angelo TX
132 PM CDT FRI MAY 19 2017
TXZ065-191900-
Coke TX-
132 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COKE COUNTY UNTIL 200 PM
CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Spence Reservoir Near Paint Creek Recreation Area, or
8 miles southwest of Robert Lee, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Robert Lee around 155 PM CDT.
A tornado watch remains in effect until 800 PM CDT for west central
Texas.
LAT...LON 3186 10028 3173 10062 3185 10067 3200 10044
3195 10035
TIME...MOT...LOC 1831Z 241DEG 19KT 3181 10059
mkdSpecial weather statement, May 19, 2:56 PM CDT, 28 minutes before
Special Weather Statement National Weather Service San Angelo TX 256 PM CDT FRI MAY 19 2017 TXZ071-072-192045- Irion TX-Tom Green TX- 256 PM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN COUNTY UNTIL 345 PM CDT... At 255 PM CDT, Doppler radar was tracking a strong thunderstorm over Knickerbocker, or 10 miles east of Mertzon, moving northeast at 55 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... San Angelo and Wall around 315 PM CDT. Other locations impacted by this storm include Us-67 Near The Irion- Tom Green County Line. A tornado watch remains in effect until 800 PM CDT for west central Texas. LAT...LON 3118 10066 3133 10077 3154 10042 3129 10021 TIME...MOT...LOC 1955Z 238DEG 48KT 3130 10064 JW
Local storm report, May 19, 3:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
324 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 4 W SAN ANGELO 31.46N 100.52W
05/19/2017 M1.00 INCH TOM GREEN TX NWS EMPLOYEE
QUARTER HAIL AT NWS
&&
EVENT NUMBER SJT1700095
AMThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Taylor | 44 min |
| May 18, 7:21 PM CDT | Tornado Warning | SJT | Brown | 39 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 45 min |
| May 18, 7:59 PM CDT | Tornado Warning | SJT | Brown | 31 min |
| May 18, 8:15 PM CDT | Tornado Warning | SJT | Brown | 45 min |
| May 18, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 18, 8:37 PM CDT | Tornado Warning | SJT | Brown | 38 min |
| May 18, 8:51 PM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman | 5 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 43 min |
| May 18, 9:47 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 28 min |
| May 18, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 46 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 45 min |
| May 18, 11:34 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 41 min |
| May 19, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 60 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SJT | Callahan | 54 min |
| May 19, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 49 min |
| May 19, 1:18 AM CDT | Special Weather Statement | SJT | Callahan | 57 min |
| May 19, 2:36 AM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 19, 2:57 AM CDT | Special Weather Statement | SJT | Nolan | 63 min |
| May 19, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 55 min |
| May 19, 3:59 AM CDT | Special Weather Statement | SJT | Fisher | 61 min |
| May 19, 4:11 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 49 min |
| May 19, 4:17 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 118 min |
| May 19, 4:40 AM CDT | Flash Flood Warning | SJT | Nolan | 3 hr |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 62 min |
| May 19, 5:03 AM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 19, 5:47 AM CDT | Special Weather Statement | SJT | Jones, Shackelford | 58 min |
| May 19, 5:49 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 19, 6:16 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 119 min |
| May 19, 6:22 AM CDT | Special Weather Statement | SJT | Shackelford | 53 min |
| May 19, 6:34 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 26 min |
| May 19, 6:48 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 19, 7:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| May 19, 8:04 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 41 min |
| May 19, 8:44 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| May 19, 9:20 AM CDT | Areal Flood Advisory | SJT | Fisher, Jones, Nolan | 3 hr |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 46 min |
| May 19, 9:35 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 40 min |
| May 19, 9:40 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 19, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 47 min |
| May 19, 10:21 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 39 min |
| May 19, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 11:29 AM CDT | Special Weather Statement | SJT | Haskell, Jones | 46 min |
| May 19, 11:30 AM CDT | Areal Flood Warning | SJT | Fisher, Nolan | 6 hr |
| May 19, 11:34 AM CDT | Special Weather Statement | SJT | Sterling | 41 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 51 min |
| May 19, 12:01 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 59 min |
| May 19, 12:31 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 44 min |
| May 19, 12:46 PM CDT | Special Weather Statement | SJT | Taylor | 44 min |
| May 19, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 51 min |
| May 19, 12:59 PM CDT | Special Weather Statement | SJT | Coke | 31 min |
| May 19, 1:17 PM CDT | Tornado Warning | SJT | Jones, Taylor | 28 min |
| May 19, 1:32 PM CDT | Special Weather Statement | SJT | Coke | 28 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 67 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SJT | Tom Green | 49 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| May 19, 3:05 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Taylor | 55 min |
| May 19, 3:34 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 41 min |
| May 19, 3:45 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 45 min |
| May 19, 3:55 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 50 min |
| May 19, 4:04 PM CDT | Tornado Warning | SJT | Runnels | 26 min |
| May 19, 4:10 PM CDT | Special Weather Statement | SJT | Taylor | 50 min |
| May 19, 4:30 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 19, 4:32 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 28 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 36 min |
| May 19, 4:47 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Runnels, Taylor | 12 min |
| May 19, 4:51 PM CDT | Special Weather Statement | SJT | Fisher | 39 min |
| May 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 52 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 48 min |
| May 19, 4:57 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 33 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 43 min |
| May 19, 5:07 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 49 min |
| May 19, 5:23 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 37 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 50 min |
| May 19, 5:34 PM CDT | Special Weather Statement | SJT | Haskell | 41 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 51 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 50 min |
| May 19, 5:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 47 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.